# SDR A6WA200940431

- Difficulty date: July 21, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 21,074 hours, 18,812 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tube
- Part number: 6003505313
- Condition: Corroded
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CARGO DOOR LATCHING MECHANISM, FWD TUBE ASSY CORRODED.  INTERNAL CARGO DOOR LATCHING MECHANISM.  FWD TUBE ASSY REPLACED IAW AMM 52-31-02-420-004.  (K)
